Proceedings of the Japan Academy, Series A, Mathematical Sciences

Certain differential operators for meromorphically $p$-valent convex functions

Nak Eun Cho and Shigeyoshi Owa

Full-text: Open access

Article information

Proc. Japan Acad. Ser. A Math. Sci., Volume 68, Number 1 (1992), 28-31.

First available in Project Euclid: 19 November 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 30C45: Special classes of univalent and multivalent functions (starlike, convex, bounded rotation, etc.)


Cho, Nak Eun; Owa, Shigeyoshi. Certain differential operators for meromorphically $p$-valent convex functions. Proc. Japan Acad. Ser. A Math. Sci. 68 (1992), no. 1, 28--31. doi:10.3792/pjaa.68.28.

Export citation


  • [1] S. K. Bajpai: A note on a class of meromorphic univalent functions. Rev. Rou-maine Math. Pures Appl., 22, 295-297 (1977).
  • [2] R. M. Goel and N. S. Sohi: On a class of meromorphic functions. Glas. Mat., 17, 19-28 (1981).
  • [3] I. S. Jack: Functions starlike and convex of order a. J. London Math. Soc, 3, 469-474 (1971).
  • [4] V. Kumar and S. C. Shukla: Certain integrals for classes of p-valent meromorphic functions. Bull. Austral. Math. Soc, 25, 85-97 (1982).
  • [5] St. Ruscheweyh: New criteria for univalent functions. Proc Amer. Math. Soc, 49, 109-115 (1975).
  • [6] B. A. Uralegaddi and C. Somanatha: Certain differential operators for meromorphic functions. Houston J. Math., 17, 279-284 (1991).